| Model Number |
SDM-00001-3D |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an error was received "accompanied by the c-arm lowering it to the limit of machinery." no injury reported.A field engineer was dispatched to the site and determined the left and right gantry footswitches needed to be replaced.Once this was completed the system was working as intended.